# SDR QMLA2024050820050

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N145HC
- Make and model: Bolkms BK117C2
- Aircraft serial: 9053
- Aircraft time: 7,288 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AA
- How discovered: C
- Nature of condition: F, R
- Precautionary procedure: D, A

## Discrepancy

INITIAL CONDITIONS PRIOR TO TAKE OFF WERE AS FOLLOWS:  DEPARTING FROM KHZL WITHIN WEIGHT AND CG LIMITS, 2+30 FUEL ON-BOARD, AVERAGE CREW WEIGHT BETWEEN ALL THREE CREW MEMBERS, AND OBSERVED WINDS OF 230@5. PILOT PERFORMED A HOVER POWER CHECK CENTER SOD PRIOR TO DEPARTURE, ACCELERATED IN GROUND EFFECT WITH AN INTENDED TAKE OFF DIRECTION OF APPROX 160 AND NOTICED AIRCRAFT WAS NOT ACCELERATING AS USUAL WITH MAX TAKEOFF POWER APPLIED. PILOT THEN INITIATED A CLIMB AND WAS UNABLE TO ACHIEVE GREATER THAN 100FT PER MINUTE RATE OF ACCENT. ALL ENGINE CONDITIONS WERE NORMAL, POWER WAS MAX AVAILABLE BUT AIRCRAFT WAS NOT RESPONDING NORMALLY. PILOT VERBALLY MADE ALL OBSERVATIONS IN REAL TIME IN ORDER TO KEEP CREW INFORMED AND AID IN DECISION MAKING/TROUBLE SHOOTING. THE CREW DECIDED TO ABORT THE FLIGHT WHILE STILL WITHIN TRAFFIC PATTERN AND RETURNED TO BASE.  MAINTENANCE WAS ONSITE WORKING ON THE BASE PRIMARY AIRCRAFT. MAINTENANCE PERFORMED CURSORY INSPECTION OF MAJOR SYSTEMS AND SUBSEQUENT MX TEST FLIGHT. WINDS WERE NOW VARIABLE WITH ALMOST 180 DEGREE SWING NORTH TO SOUTH. PILOT REPLICATED FLIGHT CONDITIONS FLIGHT SAME PATH WITH APPROX SAME CREW WEIGHT USING MX PERSONNEL. AIRCRAFT PERFORMED AS NORMALLY. COULD NOT REPLICATE ISSUE
